# SDR DL72W961619

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 500-570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT FUSELAGE SKIN WAS FOUND WITH CORROSION DAMAGE AT STR 26L LAP JOINT, FS 500, 520 TO 540 AND 560 TO 570.  AT FS 500, THE DAMAGE CUTOUT IS APPROXIMATELY 8 BY 2 IN THE LOWER SKIN.  AT FS 520 TO 540, THE DAMAGE CUTOUT IS APPROXIMATELY 7.75 BY 2 IN THE UPPER SKIN AND 14.5 BY 2.75 IN THE LOWER SKIN.  AT STA 560 TO 570, THE DAMAGE CUTOUT IS APPROXIMATELY 9 BY 2.5 IN THE UPPER SKIN.
